# SDR UIEA2018121502840

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,492 hours, 16,858 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT THE LEFT FAN ENGINE VIBE WENT UP TO 4.3 ON THE SCALE ON THE LOWER EICAS, ONCE LEVEL AT 16000 WITH CRUISE THRUST THE FAN VIBE WAS 1.1. PERFORMED VISUAL INSPECTION OF THE LT ENG FAN BLADE, SPINNER AND TURBINE BLADES IAW FIM 71-05 FT 853, NO DEFECTS NOTED.
